Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Dmize9's Avatar
    Dmize9 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    150

    ECA.... How much of each?

    When putting together an ECA stack would the following combo (3x's a day) be correct?
    Ephedrine: 25mgs
    Caffeine: 200mgs
    Asprin: 81mgs

  2. #2
    Join Date
    Feb 2005
    Location
    Northwest US
    Posts
    622
    Yes....

  3. #3
    bor's Avatar
    bor
    bor is offline D-bol Poppin'
    Join Date
    Jun 2003
    Location
    Zagreb, Croatia
    Posts
    4,203
    Yep, but no need for 3 times a day, you'll get used to it quicker, pop one b4 cardio and one b4 the gym

  4. #4
    judge_dread's Avatar
    judge_dread is offline Member
    Join Date
    Dec 2004
    Location
    muscleland
    Posts
    928
    maybe Aspirin must be a lil higher like 200mgs.

  5. #5
    ChemDietMIC is offline Junior Member
    Join Date
    Dec 2004
    Posts
    100
    I would add green tea instead of Asprin, Asprin inhibits protein sysnthesis, to a small degree, but enough I don't take it except for headaches. Green Tea at about 200mg per dosage will help boost metabolism a bit, making an effective addition to an E/C stack. Also look at the asian population very low body fat and heart disease.

  6. #6
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    Eph- 25mg
    Cafe- 200mg
    Green Tea- 200mg
    Yohimbe- 5mg
    Aspirin- 81mg

    3 times a day and your good to go

  7. #7
    supplementsavvy is offline Junior Member
    Join Date
    Mar 2005
    Posts
    81
    Be careful with the yohimbe if you're on any kind of prescription meds for a psychiatric condition (e.g. Prozac). Mixing the two is dangerous.

  8. #8
    Dmize9's Avatar
    Dmize9 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    150
    Quote Originally Posted by supplementsavvy
    Be careful with the yohimbe if you're on any kind of prescription meds for a psychiatric condition (e.g. Prozac). Mixing the two is dangerous.
    Fortunately that is not an issue... but good looking out.. Thanks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •